# SDR UPS07450532

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1560 FRAME FOUND CRACKED ADJACENT TO SIDE GUIDE SUPPORT BRACKET AREA AT STR 39R.  CRACK LENGTH .3125 INCH.  AFT CARGO COMPT BS 1560 STR 39R AREA FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.
